Go to the content (press return)

Scientific and technological production

1 to 50 of 184 results
 
  • The influence of fractional diffusion in Allen-Cahn and KPP type equations

     Cabre Vilagut, Xavier
    Nonlocal days in Basel
    Presentation's date: 2014-12
    Presentation of work at congresses
  • The influence of fractional diffusion in Allen-Cahn and KPP type equations

     Cabre Vilagut, Xavier
    Workshop on Singularities arising in Nonlinear Problems
    Presentation's date: 2014-11
    Presentation of work at congresses
  • Propagation in reaction-diffusion equations with fractional diffusion  Open access

     Coulon, Anne-charline
    Universitat Politècnica de Catalunya
    Theses
  • Journal of the European Mathematical Society

     Cabre Vilagut, Xavier
    Collaboration in journals
  • New isoperimetric inequalities with densities arising in reaction-diffusion problems

     Cabre Vilagut, Xavier
    Joint International Meeting RSME-SCM-SEMA-SIMAI-UMI
    Presentation's date: 2014-07
    Presentation of work at congresses
  • Integro-differential equations: regularity theory and Pohozaev identities

     Ros Oton, Xavier
    Universitat Politècnica de Catalunya
    Theses
  • Elliptic and parabolic PDEs: regularity for nonlocal diffusion equations and two isoperimetric problems

     Serra Montoli, Joaquim
    Universitat Politècnica de Catalunya
    Theses
  • On traveling waves under the presence of fractional diffusion

     Cabre Vilagut, Xavier
    Geometric Aspects of Semilinear Elliptic and Parabolic Equations: Recent Advances and Future Perspectives
    Presentation's date: 2014-05
    Presentation of work at congresses
  • Sharp energy estimates for nonlinear fractional diffusion equations

     Cabre Vilagut, Xavier; Cinti, Eleonora
    Calculus of variations and partial differential equations
    Vol. 49, num. 1-2, p. 233-269
    DOI: 10.1007/s00526-012-0580-6
    Date of publication: 2014-01
    Journal article
  • Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates

     Cabre Vilagut, Xavier; Sire, Yannick
    Annales de l'Institut Henri Poincaré. Analyse non linéaire
    Vol. 31, num. 1, p. 23-53
    DOI: 10.1016/j.anihpc.2013.02.001
    Date of publication: 2014-01-01
    Journal article
  • The influence of fractional diffusion in Fisher-KPP equations

     Cabre Vilagut, Xavier; Roquejoffre, Jean-Michel
    Communications in mathematical physics
    Vol. 320, num. 3, p. 679-722
    DOI: 10.1007/s00220-013-1682-5
    Date of publication: 2013
    Journal article
  • Sobolev and isoperimetric inequalities with monomial weights

     Cabre Vilagut, Xavier; Ros Oton, Xavier
    Journal of differential equations
    Vol. 255, num. 11, p. 4312-4336
    DOI: 10.1016/j.jde.2013.08.010
    Date of publication: 2013
    Journal article
  • Regularity of Stable Solutions up to Dimension 7 in Domains of Double Revolution

     Cabre Vilagut, Xavier; Ros Oton, Xavier
    Communications in partial differential equations
    Vol. 38, num. 1, p. 135-154
    DOI: 10.1080/03605302.2012.697505
    Date of publication: 2013-01
    Journal article
  • Euclidean balls solve some isoperimetric problems with nonradial weights

     Cabre Vilagut, Xavier; Ros Oton, Xavier; Serra Montoli, Joaquim
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 350, num. 21-22, p. 945-947
    DOI: 10.1016/j.crma.2012.10.031
    Date of publication: 2012-11
    Journal article
  • Fellows of the American Mathematical Society

     Cabre Vilagut, Xavier
    Award or recognition
  • Propagation in Fisher-KPP type equations with fractional diffusion in periodic media

     Cabre Vilagut, Xavier; Coulon, A.-C.; Roquejoffre, Jean-Michel
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 350, num. 19-20, p. 885-890
    DOI: 10.1016/j.crma.2012.10.007
    Date of publication: 2012-09
    Journal article
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre Vilagut, Xavier
    Journal de mathématiques pures et appliquées
    Vol. 98, num. 3, p. 239-256
    DOI: 10.1016/j.matpur.2012.02.006
    Date of publication: 2012-09
    Journal article
  • Jornades d'Interacció entre els Sistemes Dinàmics i les EDP (JISD)

     Delshams i Valdes, Amadeu; Gonzalez Nogueras, Maria Del Mar; Cabre Vilagut, Xavier; Martinez-seara Alonso, Maria Teresa
    Competitive project
  • Elliptic problems with axial symmetry: antisymmetry and isoperimetry

     Cabre Vilagut, Xavier
    Progress in Nonlinear Partial Differential Equations
    p. 9
    Presentation's date: 2012-06-05
    Presentation of work at congresses
  • Geometric-type Sobolev inequalities and applications to the regularity of minimizers

     Cabre Vilagut, Xavier; Sanchón, Manel
    Journal of functional analysis
    Vol. 264, num. 1, p. 303-325
    DOI: 10.1016/j.jfa.2012.10.012
    Date of publication: 2012-01-01
    Journal article
  • Ecuaciones en derivadas parciales: problemas de reacción-difusión y problemas geométricos

     Lubary Martinez, Jose Antonio; Gonzalez Nogueras, Maria Del Mar; Haro Cases, Jaime; Sola-morales Rubio, Juan de La Cruz de; Consul Porras, M. Nieves; Ros Oton, Xavier; Serra Montoli, Joaquim; Cabre Vilagut, Xavier
    Competitive project
  • Jornades d'Interacció entre sistemes dinàmics i EDP

     Delshams i Valdes, Amadeu; Cabre Vilagut, Xavier; Gonzalez Nogueras, Maria Del Mar; Martinez-seara Alonso, Maria Teresa
    Competitive project
  • Saddle-shaped solutions to the scalar Ginzburg-Landau equation

     Cabre Vilagut, Xavier
    Recent Trends in Nonlinear PDE
    Presentation's date: 2011-09-22
    Presentation of work at congresses
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre Vilagut, Xavier
    Nonlinear PDEs and Functional Inequalities
    Presentation's date: 2011-09-19
    Presentation of work at congresses
  • Qualitative properties of saddle-shaped solutions to the Allen-Cahn equation

     Cabre Vilagut, Xavier
    Escola Brasileira de Equaçoes Diferenciais
    Presentation's date: 2011-08
    Presentation of work at congresses
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre Vilagut, Xavier
    Geometric properties of solutions of nonlinear PDEs and their applications
    Presentation's date: 2011-07-17
    Presentation of work at congresses
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre Vilagut, Xavier
    Fronts et EDP non linéaires: colloque en l'honneur de Henri Berestycki
    Presentation's date: 2011-06-20
    Presentation of work at congresses
  • Jornades d'interacció entre sistemes dinàmics i equacions entre sistemes dinàmics i equacions en derivades parcials (JISD2011)

     Martinez-seara Alonso, Maria Teresa; Delshams i Valdes, Amadeu; Cabre Vilagut, Xavier; Gonzalez Nogueras, Maria Del Mar
    Competitive project
  • Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian

     Cabre Vilagut, Xavier; Cinti, Eleonora
    Discrete and continuous dynamical systems. Series A
    Vol. 28, num. 3, p. 1179-1206
    DOI: 10.3934/dcds.2010.28.1179
    Date of publication: 2010-11
    Journal article
  • Regularity of minimizers of semilinear elliptic problems up to dimension 4

     Cabre Vilagut, Xavier
    Communications on pure and applied mathematics
    Vol. 63, num. 10, p. 1362-1380
    DOI: 10.1002/cpa.20327
    Date of publication: 2010-10
    Journal article
  • Positive solutions of nonlinear problems involving the square root of the Laplacian

     Cabre Vilagut, Xavier; Tan, Jinggang
    Advances in mathematics
    Vol. 224, num. 5, p. 2052-2093
    DOI: 10.1016/j.aim.2010.01.025
    Date of publication: 2010-08-01
    Journal article
  • Bistable elliptic equations with fractional diffusion

     Cinti, Eleonora
    Department of Applied Mathematics I, Universitat Politècnica de Catalunya
    Theses
  • Front propagation and phase transitions for fractional diffusion equations

     Cabre Vilagut, Xavier
    Joint SIAM/RSME-SCM-SEMA Meeting
    Presentation's date: 2010-06-04
    Presentation of work at congresses
  • Phase transitions and front propagation for fractional diffusion equations

     Cabre Vilagut, Xavier
    Nonlinear evolution equations
    Presentation's date: 2010-06
    Presentation of work at congresses
  • Jornades d'introducció als sistemes dinàmics i a les EDP's 2010 (JISD2010)

     Gonzalez Nogueras, Maria Del Mar; Martinez-seara Alonso, Maria Teresa; Cabre Vilagut, Xavier
    Competitive project
  • Qualitative Properties of Saddle-Shaped Solutions to Bistable Diffusion Equations

     Cabre Vilagut, Xavier; Terra, J.
    Communications in partial differential equations
    Vol. 35, num. 11, p. 19231-1957
    DOI: 10.1080/03605302.2010.484039
    Date of publication: 2010
    Journal article
  • EQUACIONS DIFERENCIALS EN DERIVADES PARCIALS I APLICACIONS

     Aguareles Carrero, Maria; Valencia Guitart, Marta; Sola-morales Rubio, Juan de La Cruz de; Lucia D'Agostino, Marcello; Haro Cases, Jaime; Consul Porras, M. Nieves; Lubary Martinez, Jose Antonio; Mande Nieto, Jose Vicente; Gonzalez Nogueras, Maria Del Mar; Serra Montoli, Joaquim; Ros Oton, Xavier; Cabre Vilagut, Xavier
    Competitive project
  • Liouville theorems in bistable diffusion equations. Standard and fractional diffusion (I - II)

     Cabre Vilagut, Xavier
    Nonlinear PDE Days
    p. 1
    Presentation's date: 2010-01
    Presentation of work at congresses
  • Front propagation in Fisher-KPP equations with fractional diffusion

     Cabre Vilagut, Xavier; Roquejoffre, Jean-Michel
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 347, num. 23-24, p. 1361-1366
    DOI: 10.1016/j.crma.2009.10.012
    Date of publication: 2009-12
    Journal article
  • Positive solutions of nonlinear problems involving the square root of the Laplacian  Open access

     Cabre Vilagut, Xavier; Tan, Jinggang
    Date: 2009-05
    Report
    Access to the full text
  • Front propagation in Fisher-KPP equations with fractional diffusion  Open access

     Cabre Vilagut, Xavier; Roquejoffre, Jean-Michel
    Date: 2009-05
    Report
    Access to the full text
  • Regularity of radial minimizers of reaction equations involving the p-Laplacian

     Cabre Vilagut, Xavier; Capella Kort, Antonio; Sanchón, Manel
    Calculus of variations and partial differential equations
    Vol. 34, num. 4, p. 475-494
    Date of publication: 2009-04
    Journal article
  • Saddle-shaped solutions of bistable diffusion equations in all of $\Bbb R^{2m}$

     Cabre Vilagut, Xavier
    Congreso de la Real Sociedad de Matemática Española 2009
    p. 7
    Presentation's date: 2009-02-06
    Presentation of work at congresses
  • Saddle-shaped solutions of bistable diffusion equations in all of R2m

     Cabre Vilagut, Xavier; Mourao Terra, Joana
    Journal of the European Mathematical Society
    Vol. 11, num. 4, p. 819-843
    DOI: 10.4171/JEMS/168
    Date of publication: 2009
    Journal article
  • ECUACIONES EN DERIVADAS PARCIALES; ANÁLISIS Y APLICACIONES

     Aguareles Carrero, Maria; Valencia Guitart, Marta; Sola-morales Rubio, Juan de La Cruz de; Lucia D'Agostino, Marcello; Haro Cases, Jaime; Consul Porras, M. Nieves; Lubary Martinez, Jose Antonio; Mande Nieto, Jose Vicente; Gonzalez Nogueras, Maria Del Mar; Ros Oton, Xavier; Serra Montoli, Joaquim; Cabre Vilagut, Xavier
    Competitive project
  • NÁLISIS NO LINEAL PARA UN RETÍCULO ELÁSTICO Y PARA UN LAPLACIANO FRACCIONARIO

     TAN, JINGGANG
    School of Mathematics and Statistics (FME), Universitat Politècnica de Catalunya
    Theses
  • Nonlinear elliptic PDE¿s: stability properties of saddle-shaped and minimal solutions

     TERRA, JOANA
    School of Mathematics and Statistics (FME), Universitat Politècnica de Catalunya
    Theses
  • Nonlinear Diffusion PDE¿s: Transition Layers and Front Propagation

     Cabre Vilagut, Xavier
    NoLineal 2008
    Presentation's date: 2008-06-17
    Presentation of work at congresses
  • Elliptic PDE's in probability and geometry: Symmetry and regularity of solutions

     Cabre Vilagut, Xavier
    Discrete and continuous dynamical systems. Series A
    Vol. 20, num. 3, p. 425-457
    Date of publication: 2008-03
    Journal article
  • Saddle-shaped solutions of bistable difusion equations in all of R 2n

     Cabre Vilagut, Xavier
    Workshop on Variational Methods for Nonlinear PDE and their Applications
    Presentation's date: 2008-03-01
    Presentation of work at congresses